MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR CATHETER/INTRODUCER COMBO SYSTEM

EDWARDS LIFESCIENCES, PR CATHETER/INTRODUCER COMBO SYSTEM
Model Number C146F7
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, a latex free swan ganz model c146f7, lot 64582597 balloon developed a leak which was noted after the advanced providers were unable to deflate air from the balloon while advancing the swan through the right ventricle to the pulmonary artery.A stat x-ray was ordered, and a cardiology consultation was placed.Under surgeon advisement, the swan was withdrawn, where it was discovered that the balloon was actively leaking air.Patient demographics provided.There was no allegation of patient injury resulting from this event.
 
Additional Manufacturer Narrative
Without the return of the product, it is not possible to determine if damages or defects exist on the product, nor can any manufacturing nonconformance, failure mode, root cause, or potential contributing factors be identified.A device history record review was completed and documented that the device met all specifications upon distribution.An engineering evaluation has been initiated to assess for any manufacturing-related processes which could be correlated to the complaint.Complaint histories for all reported events are reviewed against trending control limits and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Our product lab received one model c146f7 catheter.The balloon failed to stay inflated due to leakage from a pin hole near the central area of the balloon.All through lumens were patent without any leakage or occlusion.No other visible damage was observed from the catheter body.The customer report of a leak was confirmed on evaluation.An engineering evaluation has been initiated to assess for any manufacturing-related processes which could be correlated to the complaint.

Brand Name
CATHETER/INTRODUCER COMBO SYSTEM
Common Device Name
CATHETER/INTRODUCER COMBO SYSTEM
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
jessica atallah
1 edwards way
irvine, CA 92614
9492500294
MDR Report Key16335734
Report Number2015691-2023-10697
Device Sequence Number6221069
Product Code DYG
UDI-Device Identifier00690103153132
UDI-Public(01)00690103153132(17)241002(11)221003(10)64582597
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K001063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2024
Device Model NumberC146F7
Device Catalogue NumberC146F7
Device Lot Number64582597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer03/13/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date03/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown